# SDR USAA002203

- Difficulty date: December 26, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH FITTING CRACKED .25 INCH, LT MLG SUPPORT BEAM ATTACH FITTING.  REMOVED CRACK PER TR 57-40-13.  REMOVED CRACK PER TR 57-40-13.  (M)
